advertisement
Question
Posted by: mel | 2005/07/28

tired of pill!!!

i am on triphasil at the moment but i am really having side effects - getting fat moody all the things that go with it. I was wondering what marvelon is like? i was also wondering about the thing called the loop and something called marina? what r the side effects and all of that please.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you want to change pills, perhaps chnage to a low dose pill like Minesse.
The copper IUCD can cause heavier periodss and more period pains. The Mirena is loop coated with progesterone. Do a search through the archives for more on it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: josie | 2005/07/28

Why not try another type of pill.... I had to move over to another one bec of mood swings, headaches ect etc and im now on marvalon and as happy as can be :) Whatever you do DO NOT USE the injection as many many many women sturggle to fall pregnant with that!!!

Reply to josie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement